Doctor insights on:
Omeprozale Gave Me Diarrhea After A Few Days
4 weeks 7 days pregnant. Diahrrea for a couple of days. Was told to take imodium (loperamide). Now have an upset stomach. Advice?
Loose stools is a symptom in which a person's stool (poop) does not hold its shape after it goes into the toilet. Instead of remaining a shaped piece of poop, the poop spreads out in the toilet bowl water. Very loose stool is called diarrhea. Loose stool can be caused by infections, certain foods or drinks, ...Read more
Just went off taking minocycline for one week for acne 3 days ago. After going off it gave me diarrhea/upset stomach. How long will it last?
I was taking fluconazole for five days for thrush. Bitter taste went away first, but returned after a few days. Continue with same?Drfluconazole?
Miralax every 24hrs for past week. Today (11hrs ago) took again 12hrs after previous dose. Now I have cramps, diarrhea, nausea. How long will it last?
Do not take any more: You have taken too much too often. This should not be taken more than once a day. Your side effects are due to this being taken too close to your previous dose. You should stop taking it and see your Dr. soon, like tomorrow, or soon after, as you have taken this drug for a week already and he/she should be informed about this and this latest issue so you can be treated correctly. Best of luck. ...Read more
Is it normal to have diarrhea bouts every few days after a colonoscopy? Had onecdone a week ago today, Please advise.
Post colonoscopy: Changes in bowel habits have been known to occur after the colon cleansing and the colonoscopy itself but bowel function usually normalizes after a few weeks. If not consult your gastroenterologist who may order stool cultures, probiotics and recommend dietary changes. ...Read more
2 days ago I woke w/ diarreah/vomit/pain. Lasted one day. Felt fine for few days after then woke up again w/ similar problem. Any idea on why? See dr?
See MD for symptoms: Could be due to a number of things. It is impossible to tell without more information. Is there fever or other symptoms? Recommend you see your physician, especially since the symptoms have recurred. Possibilities include intestinal infection, food poisoning, pancreatitis, or something else. It is important to get an appointment for H&P and labs. Be sure to stay hydrated. ...Read more
I have had watery diarrhea for 4 days one day I had a normal bowel movement only after taking Imodium (loperamide) the day before what's wrong?
Diarrhea: you are likely recovering form and stomach virus, gut has increased motility and decreased absorption of nutrients, to gradually get better, avoid dairy product and too much fruit juice, eat more rice and banana to bulk up your stool and decrease gut motility, soft easy diet will be helpful, plenty of soup , water and gatorade for hydration. If not better in 10 day,see a doc ...Read more
My girlfriend took azithromycin for chlamydia and threw about about 2 hours after taking it. We've read if it's over an hour after she's okay. True?
Vomiting antibiotics: Yes. This is correct. They should still work. ...Read more
I threw up for 12 hours a few days ago, now I have had extreme bloating, stomach pain and diarrhea for three days. What is going on?
I have GERD last month and my doc give me omeprazole 20mg. After taking it for 14 days i felt good but after a week my GERD came back.Wat wil i do?
From Canada, travelling in Peru/Bolivia. Oct 3 had diarrhea, sulfur burps, nausea for 2 days. Every few days to a week it returns, sometimes w/vomit.
Traveler: Have your stool analyzed. You may have picked up a pathogen in your travels that needs treatment ...Read more
Hello, I have been taking prescribed antibiotics in a pill form for a few days but today about 20 minutes after I took one, I vomited. Is this normal?
No: Some antibiotics can irritate the stomach and are best taken with or just after food. Others are best absorbed on an empty stomach,however. Your pharmacist can advise you about your medications and how to take them. ...Read more
Ent gave me 2g amoxicillin for 14 days 3werks after a zpak just over a month later I still have occasional ab pain which started with the zpak. Why?
C diff?: Abdominal pain and/or diarrhea following long antibiotic courses can be a sign of C diff infection--it may be worth having your doctor check your stool. Of course it could also be entirely unrelated to the antibiotics and be any number of primary GI issues--reflux, an ulcer, gastritis, etc. ...Read more
My is 6 and he was taking azythromicin for 5 days once in a day but accidently I gave him twice in a day. After 3 days I realized my mistake whathappe?
Azithromycin Dose: It should not be a problem. Sometimes higher doses are given, so he should be fine. ...Read more
I stop taking the Depo-Provera shot a few months ago an i also stop bleeding from it a week ago every since three weeks ago i've nausea, and diarrhea.?
Liquid diarrhea for 5 days. Diarr. ended 1 week ago, but still have undigested food in stool (hours after eating). Am I OK, or should I see a Doctor?
Not fully recovered: Try consuming nothing but clear liquids for 24 hours, and then eat a BRAT (bananas, rice, applesauce, toast) diet in addition to clear liquids for another 24 hours. This will allow your bowels to rest and should promote recovery from the episode of diarrhea that you had. But don't worry unless you develop other problems, this will more than likely resolve on its own. ...Read moreSee 1 more doctor answer
Started hctz (hydrochlorothiazide) 25 mg 4 months ago. After a few weeks mild stomach cramps. Now constipation. Also took Prilosec for 2 weeks just finished. Is this common?
- Talk to a doctor live online for free
- It gave me
- A few days after conception symptoms
- Cramps few days after ovulation
- Ask a doctor a question free online
- Cramping a few days after ovulation
- Nausea a few days after conception
- Bleeding a few days after period
- Alcohol withdrawl after a few days
- Talk to a gastroenterologist online